# SDR AWXA200601385

- Difficulty date: July 9, 2006
- Submitted: August 9, 2006
- Operation: Air carrier
- Aircraft: N305AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24012
- Aircraft time: 56,870 hours, 39,237 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 654587545
- Condition: Corroded
- Location: Bs 270-357
- Part time: 56,870 hours, 39,237 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - FOUND CORROSION ON THE R1 INNER STRUCTURE BS 270-357 RBL 50-63 WL 208.  FOUND CORROSION IS OUT OF LIMITS IAW B737-300 SRM 53-10-15-IAI FIG 101.  MAINTENANCE REMOVED AND REPLACED R1 INNER STRUCTURE AT BS 270-357 RBL 50-63 WL 208 IAW B737-300 SRM 51-40-02-0G. FIGS 3, 8, 12.
